# SDR NWAA094499881

- Difficulty date: December 28, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 69,777 hours, 58,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Stud
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, THE PILOT FOUND THAT THE EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE FAILED STUD AND HARDWARE IN THE EXTERIOR EMERGENCY FLOOD LIGHT ASSEMBLY AND FUNCTIONALLY CHECKED IT IAW AMM 33-44-00.
